Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atrial Fib, drug related?
Feb 1, 2002

Have always been very athletic, very low heart rate, associated with great cardiovascular exercise. Over the past 12+ months, have been diagnosed with Atrial Fibrillation. Drug related? Have been taking a variety of meds for 5+ years, changing every 12-18 months or so to avoid resistance. No AZT, but, Zerit, Viramune, Didex, Sustiva, etc., etc. Enjoy undetectable viral load, high t-cell count (800 - 1000) and no symptoms related to HIV . . . is this Atrial fib drug related? What can I expect? My cardiologist ruled out a chemical and/or electrical cardio-version (sp?)

Response from Dr. Boyle

There are no studies that indicate that the antiretrovirals you are on cause atrial fibrillation and I doubt that they are the cause. Are you on any other medications? Have you had a thorough chemistry/metabolic workup? I would look for other causes.



Previous
i wich to know about animia and what system is affected by it thanks dude
Next
suing the drug companies

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement